# SDR C2XA11RI171

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 18,336 hours, 10,449 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 677
- Condition: Faulty
- Location: Nlg Door
- Part time: 18,385 hours, 10,487 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5862 IAD CREW REPORTED LG AIR/GRND FAIL MESSAGE ON EICAS DURING GEAR EXTENSION.  GEAR OPERATED NORMALLY AND A/C LANDED WITHOUT INCIDENT.  IAD MX REMOVED AND REPLACED LT NOSE DOOR ACTUATOR IAW EMB145 32-33-05 WITH OPERATIONAL AND LEAK CHECKS SUCCESSFUL.  A/C WAS APPROVED FOR RETURN TO SERVICE.
